# SDR ASAA2016011614839

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,317 hours, 9,645 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEGATIVE START NR 1 ENGINE, 25 PERCENT MAX MOTORING NO EGT WITH RT IGNITION SECOND START NEGATIVE START ENGINE 1, 25 PERCENT MAX MOTORING NO EGT WITH LT IGNITION. ACFT GROUNDED. PERFORMED FIM 74-21, TASK 807 ON NR 1 ENGINE. APPLIED HEAT TO COLD SOAKED ENGINE.  ENGINE FAULTS CLEARED. CREW PERFORMED 2 GROUND STARTS BOTH NORMAL. INTTERMITENT FAULTS.
